# SDR CALA2014100601315

- Difficulty date: October 6, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 40,051 hours, 16,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 9288164332
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE ROWS 1 - 6 & ROWS 27 - 31.  REPLACED BATTERY PACK ASSEMBLY ON M1898 & M1674 CHARGERS.  OPERATIONS CHECKED GOOD.
